# SDR R61A202002190193

- Difficulty date: February 15, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N230JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 31,782 hours, 19,799 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 170236501404
- Condition: Corroded
- Location: Frames 21-22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND FORWARD CARGO, CORRODED FASTENERS BETWEEN FR21-FR22, STGR28R- 27R. REMOVED CORROSION ON THE DOUBLER BY BLENDING. MAX. MATERIAL REMOVED WAS 0.003" FROM AN ORIGINAL OF 0.050". THERE ARE NO LIMITS AVAILABLE ON THE DOUBLER. REF SRM 51-10-03.  PART WAS REMOVED AND REPLACE REF SRM 51-23-08. RESTORED ORIGINAL FINISH REF SRM 51-23-04, 51-23-05 AND 51-23-06.
